# SDR USAA050590

- Difficulty date: May 5, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FOUND WING SKIN CRACKED 1 INCH, LOWER WING SKIN AT STATION 135.72 JUST ABOVE THE OUTBOARD PYLON FUSE PIN.  REMOVED DAMAGE, INSTALLED FILLER AND DOUBLER IAW 57-41-02.  (M)
